# SDR RAIA00207228

- Difficulty date: July 19, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 15,301 hours, 15,397 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 141910013
- Condition: Chafed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

5606-XNA- LOW HYDRAULIC PRESSURE WARNING, LEFT SIDE. MAINTENANCE REMOVED AND REPLACED CHAFED HYDRAULIC PRESSURE LINE, LK AND OPS CK OK.
